Show simple item record

dc.contributor.authorRynne, Bryan ( Orcid Icon 0000-0002-3596-7508 )
dc.date.accessioned2021-04-12T15:27:45Z
dc.date.available2021-04-12T15:27:45Z
dc.date.issued2004-03-03
dc.identifier.citationRynne, B. P. (2004). Solution curves of 2m-th order boundary-value problems. Electronic Journal of Differential Equations, 2004(32), pp. 1-16.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13360
dc.description.abstractWe consider a boundary-value problem of the form Lu = (λƒ (u), where L is a 2m-th order disconjugate ordinary differential operator (m ≥ 2 is an integer), λ ∈ [0, ∞), and the function ƒ : ℝ → ℝ is C2 and satisfies ƒ(ξ) > 0, ξ ∈ ℝ. Under various convexity or concavity type assumptions on ƒ we show that this problem has a smooth curve, S0, of solutions (λ, u), emanating from (λ, u) = (0, 0), and we describe the shape and asymptotes of S0. All the solutions on S0 are positive and all solutions for which u is stable lie on S0.en_US
dc.formatText
dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectOrdinary differential equationsen_US
dc.subjectNonlinear boundary value problemsen_US
dc.titleSolution curves of 2m-th order boundary-value problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record